cutie asked in HealthWomen's Health · 1 decade ago

threw up water!?

i took my vitamins this morning with water and within 5 minutes i threw up water. why did that happen. never did before. also i took two b/c pills yesterday since i forgot a day could that be why?

5 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    its perfectly fine you probably just drank to much water too fast ive done it before

  • MissA
    Lv 7
    1 decade ago

    Taking vitamins on an empty stomach will do this to a lot of people. A double dose of birth control can also make you feel pukey, especially if you are sensitive to the hormones they contain.

    Next time, try taking the vitamins after you've eaten. It'll mellow your stomach out.

  • 1 decade ago

    This has happened to me before. I was told not to take vitamins on an empty stomach. Since I've been taking them with food or after I have eaten, I've had no nausea problems with vitamins.

    Source(s): personal vomiting-after-vitamins experience
  • BAnne
    Lv 7
    1 decade ago

    Did you eat first? If you didn't, then that was too much for your empty stomach to take, and the only thing to throw up was water.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    vitamins on an empty stomach can do it. also 2b/c pills can do it too.next time you forget to take a pill.,take 1 then wait a couple of hours before you take another one,.

Still have questions? Get your answers by asking now.